Previous |  Up |  Next


Title: The method of variation of parameters in the theory of linear sequences (English)
Author: Laitoch, Miroslav
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 30
Issue: 1
Year: 1991
Pages: 211-218
Category: math
MSC: 39A10
idZBL: Zbl 0755.39001
idMR: MR1166438
Date available: 2009-01-29T15:38:05Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Gelfond A.O.: Diferenzenrechnung.VEB VdW Berlin, 1958.
Reference: [2] Laitoch M.: Lineární posloupnosti.Acta Universitatis Palackianae Olomoucensis, FRN 2 (1968), 51-67.


Files Size Format View
ActaOlom_30-1991-1_18.pdf 1.090Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo